# SDR DXTA2018073100318

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: General aviation
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 0196
- Aircraft time: 15,216 hours, 9,262 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Part number: 675222131
- Condition: Damaged
- Part time: 15,216 hours, 9,262 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING DAMAGED.  REPAIRED.
